# SDR AALA201701059006

- Difficulty date: December 18, 2016
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 49,014 hours, 27,884 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Hinge Fitting
- Part number: D5285300200000
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON  LEFT MAIN LANDING GEAR BUSHING OF ACTUATING ROD FITTING, ON SECONDARY HINGED FAIRING ATTACHMENT.  REPLACED SECONDARY HINGE PLATE ASSEMBLY PER AMM 57-26-21.
